# SDR 20000516SH003

- Difficulty date: March 2, 2000
- Submitted: May 16, 2000
- Operation: General aviation
- Aircraft: N95512
- Make and model: Cessna 152
- Aircraft serial: 15285911
- Engine: Lyc O235H2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Plug
- Part number: 05K21123
- Condition: Making Metal
- Location: Cyl Inside Walls
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ANNUAL INSP, ALUMINUM SHAVINGS FOUND IN OIL FILTER.  FILTER WAS SENT TO LYC FOR  ANALYSIS AND DETERMINED TO BE PISTON PIN PLUG MATERIALS.  UPON REMOVAL OF ALL 4 CYL, SEVERE PITTING FOUND AT BOTTOM OF EACH CYL WHICH AT POINT WHERE PISTON REACHES ITS LOWEST TRAVEL.  ALL 4 CYL REJECTED AND FACTORY NEW INSTALLED.  FACTORY STATES THIS IS A RESULT OF ENG NOT REACHING PROPER OPERATING TEMP.  ACFT IS OPERTED IN PHOENIX, AZ, OIL TEMP GAUGE IS ACCURATE.  ACFT HAS HISTORY AS DO ALL ACFT IN PHX OF RUNNING ABOVE  180 DEGREES WHICH IS THE PROPER (MIN) OIL TEMP FOR OPERATION.   (X)
